BibTeX record journals/jlms/FranklK17

download as .bib file

@article{DBLP:journals/jlms/FranklK17,
  author    = {Peter Frankl and
               Andrey Kupavskii},
  title     = {Families with no s pairwise disjoint sets},
  journal   = {J. London Math. Society},
  volume    = {95},
  number    = {3},
  pages     = {875--894},
  year      = {2017},
  url       = {https://doi.org/10.1112/jlms.12041},
  doi       = {10.1112/jlms.12041},
  timestamp = {Wed, 02 May 2018 15:04:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlms/FranklK17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier